Lilypie First Birthday tickers

Friday, May 13, 2005

In a Cave...

I have been feeling very cavish lately... I just do not feel social at all. I am ok.. but still feel queasy about 75% of my day which really is causing me to sink lower and lower into a funk. I talked with my therapist about is on Wednesday and she feels like it is normal and ok for me to be feeling low right now... In fact she said "How could you NOT be feeling depressed... you have been nauseous almost constantly for 3 weeks... and that is enough to make anyone feel off".

I think I am so resentful that I feel like I have "morning sickness" all day long. There is something just so ironic about that. I could go on and on about it being unfair and do the whole "why me???" thing... but honestly.. I just don't have the energy.

I have not posted on PW in several days.. I don't know why. I haven't even really been lurking much. I just have lost the desire to help other people right now (I know that sounds horrible)... but I just can't be encouraging... I feel so negative right now. I still visit blogs every couple of days. IPP ... I still love all of you gals and I am praying for you every day. I guess... I just need a break to get my head together.

I have decided not to increase my dosage this week... I am just not used to the 1450 mg enough. I see my doctor on Monday for an internal u/s to look at my ovaries... hopefully the cysts are gone. I will tell my doctor about the queasiness and make sure it is OK that I am living on Tums and Gas X... along with BusPar. So far I haven't lost any weight... mostly because I am eating constantly to try to settle my stomach...

I am really busy at work.. we had a show last night and tonight, and awards ceremony on Monday night, and our banquet on Tuesday night. After that I have 1 week to "close down" the theatre for the summer which means a lot of paperwork, shopping for next years supplies, and cleaning out everything. I can't believe that in less than 2 weeks (on the 25th) I will be out of school for the summer! I don't go back until August 8th! If I can just make it through the next 2 weeks I think I will be OK... Maybe over the summer I can get my head together and try to remember what "normal" feels like.

OK.. enough whining. I have a great life, a great job, a great home, and an incredible loving husband... What have I got to complain about???

4 Comments:

Blogger Jess said...

Jamie,

I really feel for you and I hate that you are feeling this low. I really hope you get out of this funk soon and can start to feel better. Until then I will continue to pray for you and send good thoughts your way!

Jess

7:13 AM  
Anonymous Anonymous said...

Hi Jamie, I can sympathize with the Metformin problems. Do you take it all at once? I take 500 mg three times per day. Maybe that dosage would help???? Thinking of you. Hang in there. Melissa

11:38 AM  
Blogger Lesley said...

Jamie, it is understandable why you are feeling so down. I hope the therapist helped a little. I hope that your off the meds soon and everything starts to go better for you. Take care and remember, we are here for you: well as much as we can be.
Hugs and take care.
Lesley

7:26 PM  
Blogger Chas said...

I am so sorry that you are feeling so horrible Jamie. I have been thinking about you. I hope that you are able to get out of your funk soon. I have missed talking to you.

If you need anything, let me know. We (IPP) are all here for ya.

Take care!

5:34 AM  

Post a Comment

<< Home

Daisypath Wedding tickers

Click Here